Alert archive / Kansas / Wind Advisories in 2014

Wind Advisory 18, NWS Topeka, KS

May 11, 20145 counties in Kansas

NWS Topeka, KS issued this wind advisory at May 11, 2014, 3:10 AM CDT for 5 counties in Kansas. It took effect at May 11, 2014, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 11, 2014, 3:10 AM CDT (08:10 UTC)
In effect from
May 11, 2014, 10:00 AM CDT
Expired
May 11, 2014, 8:00 PM CDT
In force
10 hr
Issued by
NWS Topeka, KS

Counties Coffey County, KS, Dickinson County, KS, Lyon County, KS, Morris County, KS, Ottawa County, KS

The radar

The Topeka radar (KTWX), 52 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 8.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
2314 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WWUS73 KTOP 110810
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
310 AM CDT SUN MAY 11 2014

KSZ034-035-037-054-058-111800-
/O.NEW.KTOP.WI.Y.0018.140511T1500Z-140512T0100Z/
OTTAWA-DICKINSON-MORRIS-LYON-COFFEY-
INCLUDING THE CITIES OF...ABILENE...EMPORIA
310 AM CDT SUN MAY 11 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING. 

* TIMING...WIND SPEEDS WILL INCREASE QUICKLY THIS MORNING AND
  REMAIN STRONG THROUGH THE DAYTIME HOURS. SPEEDS SHOULD WEAKEN
  SLIGHTLY IN THE EVENING. 

* WINDS...SUSTAINED SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS AROUND
  45 MPH WILL BE THE RULE. 

* IMPACTS...TRAVELERS ON EAST TO WEST ROADWAYS...PARTICULARLY THOSE
  USING HIGH PROFILE VEHICLES...WILL NEED TO KEEP A FIRM GRIP ON
  THE STEERING WHEEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$
1 follow-up statement
196 
WWUS73 KTOP 111951
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
251 PM CDT SUN MAY 11 2014

KSZ034-035-037-054-058-120100-
/O.CON.KTOP.WI.Y.0018.000000T0000Z-140512T0100Z/
OTTAWA-DICKINSON-MORRIS-LYON-COFFEY-
INCLUDING THE CITIES OF...ABILENE...EMPORIA
251 PM CDT SUN MAY 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* TIMING...WINDS WILL REMAIN GUSTY THROUGH SUNSET...DECREASING
  SLIGHTLY AFTER SUNSET.

* WINDS...SUSTAINED SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS 
  AROUND 45 MPH WILL BE COMMON. 

* IMPACTS...TRAVELERS ON EAST TO WEST ROADWAYS...PARTICULARLY 
  THOSE USING HIGH PROFILE VEHICLES...WILL NEED TO KEEP A FIRM 
  GRIP ON THE STEERING WHEEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at May 11, 12:43 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, May 11, 12:43 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1243 AM CDT Sun May 11 2014

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Sunday)
Issued at 124 PM CDT SAT MAY 10 2014

Current surface analysis at 17Z depicts a trough which extends from
southeast NE into a broad area of low pressure in central KS. Low
level moisture has been spreading northward into southeast KS this
morning with low to mid 60 dew points reaching the I-35 corridor. A
dry line will begin to mix eastward as the surface trough pushes
into northeast KS. South to southeast surface winds will converge on
the advancing trough/dry line later this afternoon over east central
KS. Steep mid level lapse rates over the region have allowed surface
CAPE to reach around 2000 to 3000 j/kg. This instability will
coincide with 40 to 50kt of effective bulk shear. Therefore the
environment will be favorable for supercells capable of very large
hail. A slightly clockwise curved hodograph would suggest right
moving cells would be favored, although a left mover could not be
ruled out. The high res models have been aggressive with the
eastward progression of the deep mixing and westerly winds, which
should reach the turnpike once the surface heating eliminates the
cap. There has also been consistent thunderstorm development
around 18 to 20Z southwest of Emporia stretching into the Topeka
and Marysville along the low level convergence zone in advance of
the low pressure. Once these storms develop they should move to
the northeast along I-35/70 into far northeast and east central
KS. Forecast soundings suggest mixing up to about 5kft in the near
storm environment, which would suggest the possibility of enhanced
downdrafts into damaging winds. There is some small potential for
a tornado, mainly south of I-35, where LCLs are a bit lower.
Around 00Z as the thunderstorms move into MO a more well defined
warm front lifts through the forecast area, which would stretch
back into western KS. Convergence along and over the front may
cause additional thunderstorm development during the evening hours
especially as the low level jet increases. Elevated instability
and persistent strong deep layer will promote overnight
thunderstorms capable of large hail. The bulk of this overnight
convection should be north of I-70 where the better convergence
will be located.

.LONG TERM...(Sunday Night through Saturday)
Issued at 124 PM CDT SAT MAY 10 2014

Sunday - Sunday Night

Please refer to SPC Day 2 severe weather outlook for broader aspects
of this period. Will try to provide some local details herein.

By mid morning, expect all elevated thunderstorms to have moved
north out of the Nebraska border with warm air and a cap around 850
HPa. Also expect substantial moisture transport under this cap,
bringing surface dewpoints into the upper 60s and perhaps
approaching 70. This will also likely bring a layer of stratus
below the cap. Expect this stratus to be thickest in eastern KS,
but should at least scatter out by early afternoon, and perhaps
clear out completely over north central KS by mid afternoon.
Thus expect ample heating while the frontal boundary sets up on a
SSW to NNE axis in central KS, likely near the HWY 81 corridor.
Storms will develop in earnest by mid (perhaps early?) afternoon
along this front and will rapidly become severe. Given the
expected frontal orientation and the cap in place, expect that
some of these storms through early evening may have success in
remaining somewhat isolated and then having a storm motion off of
the frontal boundary and into the warm sector. This seems to be
most favored across northern KS. These storms would be capable of
very large hail. Fairly large, looped hodographs also suggest a
tornado threat as storms become well organized, although at least
in the afternoon, the warm temperatures may limit that potential
somewhat as LCL's may be too high for enhanced tornado potential.
Regardless...the threat is there.

Over time into the evening, expect storms to continue to develop
along the frontal boundary but should begin to congeal more and more
into line segments perhaps with embedded supercells. This is where
the forecast gets a bit more tricky. Deep layer shear remains
impressive, and low level shear strengthens significantly in the
evening as the LLJ intensifies across the region. Should the
atmosphere remain quite unstable through the night...and feel that
it will...could see supercell structures persist well after dark and
perhaps into the early morning hours. Model sounding suggest that
they will become slightly elevated, but with such a shallow
inversion that it can not be trusted. Current thoughts are that the
tornado potential will increase early evening as the LLJ begins to
increase, and by late evening may continue to increase but only if
supercell structures can be maintained. The bottom line is to expect
these storms to be intense across the local forecast area,
especially north of the Kansas Turnpike through mid evening but
possibly across the entire area into the early morning hours. In
addition, heavy rainfall will be a possibility along with some
training of storms, and while much of the area is quite dry there
is some potential for flash flooding.

Monday - Monday Night
Most indications suggest that the front will clear east of the local
forecast area by noon on Monday, although the general trend
continues to be toward a slower eastward progression. Ahead of the
front, there will remain some instability although widespread
convection should limit any severe potential. Showers will continue
to wrap around on the back side of the system as well but the most
widespread showers will be farther northwest over Nebraska. Expect
dry air to move in and most precip to clear out of the entire area
by Monday evening.

Tuesday - Saturday
Little to no change has been made to the current forecast given the
impending severe weather threat in the near term. There remains some
model uncertainty in how the upper low will react as new energy
drops into the back side of the trough... possibly resulting in a
slower eastward progression of the main trough and potentially
keeping some rain chances around for Wednesday. Still generally
expect cooler conditions with some weak energy possibly bringing
shower chances to the area roughly in the Thurs/Thurs night time
frame.

&&

.AVIATION...(For the 06Z TAFs through 06Z Sunday Night)
Issued at 1229 AM CDT SUN MAY 11 2014

Area of thunderstorms south and west of the terminals is expected
to lift north and east of the terminals by 10-11z...with dry
conditions then expected for the remainder of the fcst at all
sites as convection should remain focused to the west and north.
Otherwise expect area of mvfr stratus with cigs around 2500 feet
to develop across the terminals aft 11z then scatter out and lift
to 3500 feet by 14z as southerly winds increase to 20 to 30kts.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sanders
LONG TERM...Barjenbruch
AVIATION...63
Hazardous weather outlook, May 10, 10:06 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1006 PM CDT SAT MAY 10 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-120315-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1006 PM CDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS MAY IMPACT AREAS SOUTH OF INTERSTATE 35 THROUGH
MIDNIGHT. LARGE HAIL WOULD BE THE PRIMARY THREAT WITH THIS
ACTIVITY.

THUNDERSTORM CHANCES THEN INCREASE ACROSS THE ENTIRE AREA
FOR THE OVERNIGHT HOURS WITH SOME POTENTIAL TO BE SEVERE WITH HAIL UP
THE SIZE OF GOLF BALLS AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY CONTINUE INTO SUNDAY MORNING WITH LARGE HAIL
POSSIBLE NEAR THE NEBRASKA BORDER.

THUNDERSTORMS ARE LIKELY TO DEVELOP IN NORTH CENTRAL KANSAS ON
SUNDAY AFTERNOON AND SPREAD EAST ACROSS THE ENTIRE AREA THROUGH
THE EVENING AND OVERNIGHT PERIODS. SOME OF THESE ARE EXPECTED TO
BE SEVERE...WITH UP TO BASEBALL SIZE HAIL...DAMAGING WINDS UP TO
70 MPH...A FEW TORNADOES POSSIBLE...AND LOCALIZED FLOODING AS THE
MAIN HAZARDS.

THUNDERSTORMS MAY PERSIST INTO EARLY MONDAY FOR NORTHEAST AND
EAST CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT.

In the hours before

Special weather statement, May 11, 1:35 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
135 AM CDT SUN MAY 11 2014

KSZ039-040-055-056-110715-
DOUGLAS-FRANKLIN-OSAGE-SHAWNEE-
135 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHAWNEE...
NORTHEASTERN OSAGE...DOUGLAS AND NORTHERN FRANKLIN COUNTIES...

THROUGH 215 AM CDT...AN AREA OF SHOWERS WITH STRONG WINDS WILL MOVE
EAST AT 30 MPH ACROSS PORTIONS OF SOUTHEASTERN
SHAWNEE...NORTHEASTERN OSAGE...DOUGLAS AND NORTHERN FRANKLIN
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
SHOWERS ARE CAPABLE OF PRODUCING STRONG WINDS IN EXCESS OF 50 MPH.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
OVERBROOK...RICHLAND...GLOBE...CENTROPOLIS...CLINTON
LAKE...CLINTON...LONE STAR...PLEASANT GROVE...LAWRENCE
AIRPORT...VINLAND...WELLSVILLE...EUDORA...BALDWIN CITY AND LAWRENCE.
MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 174 AND 205
COULD ALSO BE AFFECTED.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT UNTIL 4 AM.

&&

LAT...LON 3858 9559 3896 9573 3904 9537 3903 9533
      3904 9530 3903 9529 3905 9528 3904 9518
      3897 9518 3898 9516 3896 9509 3898 9509
      3899 9507 3898 9505 3871 9505
TIME...MOT...LOC 0633Z 259DEG 24KT 3874 9561
Special weather statement, May 11, 1:41 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
141 AM CDT SUN MAY 11 2014

KSZ021-022-035-036-110730-
CLAY-DICKINSON-GEARY-RILEY-
141 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RILEY...SOUTHEASTERN
CLAY...NORTHERN DICKINSON AND NORTHWESTERN GEARY COUNTIES...

THROUGH 230 AM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE
NORTHEAST AT 35 MPH ACROSS PORTIONS OF SOUTHWESTERN RILEY...
SOUTHEASTERN CLAY...NORTHERN DICKINSON AND NORTHWESTERN GEARY
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS
CLUSTER OF STORMS IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
UP TO 40 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
MOONLIGHT...WAKEFIELD...MILFORD LAKE...MILFORD...OGDEN AND RILEY.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE
WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3940 9691 3910 9667 3893 9731 3901 9737
      3913 9737
TIME...MOT...LOC 0641Z 241DEG 31KT 3905 9725
Special weather statement, May 11, 2:21 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
221 AM CDT SUN MAY 11 2014

KSZ026-040-056-110745-
DOUGLAS-FRANKLIN-JEFFERSON-
221 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...DOUGLAS
AND NORTHERN FRANKLIN COUNTIES...

THROUGH 245 AM CDT...AN AREA OF SHOWERS WITH STRONG WINDS WILL MOVE
EAST AT 30 MPH ACROSS PORTIONS OF SOUTHERN
JEFFERSON...DOUGLAS AND NORTHERN FRANKLIN COUNTY.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE SHOWERS ARE
CAPABLE OF PRODUCING STRONG WINDS IN EXCESS OF 50 MPH. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE
GLOBE...CENTROPOLIS...CLINTON LAKE...CLINTON...LONE STAR...PLEASANT
GROVE...LAWRENCE AIRPORT...VINLAND...WELLSVILLE...EUDORA...BALDWIN
CITY AND LAWRENCE. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE
MARKERS 179 AND 205 COULD ALSO BE AFFECTED.

&&

LAT...LON 3854 9507 3856 9550 3926 9543 3929 9518
      3897 9518 3898 9516 3896 9509 3899 9507
      3898 9505
TIME...MOT...LOC 0717Z 226DEG 50KT 3909 9528
Special weather statement, May 11, 2:29 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
229 AM CDT SUN MAY 11 2014

KSZ009-010-021-022-110815-
CLAY-MARSHALL-RILEY-WASHINGTON-
229 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY...SOUTHWESTERN
MARSHALL...NORTHEASTERN CLAY AND SOUTHEASTERN WASHINGTON COUNTIES...

THROUGH 315 AM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE
NORTHEAST AT 35 MPH ACROSS PORTIONS OF NORTHWESTERN RILEY...
SOUTHWESTERN MARSHALL...NORTHEASTERN CLAY AND SOUTHEASTERN WASHINGTON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS
CLUSTER OF STORMS IS CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS UP
TO 40 MPH AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE GREEN AND LEONARDVILLE.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE
WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3969 9684 3954 9662 3924 9700 3935 9718
TIME...MOT...LOC 0729Z 222DEG 29KT 3936 9703

WHITMORE
Local storm report, May 11, 2:34 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
234 AM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     NON-TSTM WND GST LAWRENCE                38.96N 95.26W
05/11/2014  M67 MPH          DOUGLAS            KS   ASOS

&&

JW
Special weather statement, May 11, 2:39 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
239 AM CDT SUN MAY 11 2014

KSZ008-020-110830-
CLOUD-REPUBLIC-
239 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR REPUBLIC AND NORTHWESTERN CLOUD
COUNTIES...

THROUGH 330 AM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE
NORTHEAST AT 35 MPH ACROSS PORTIONS OF REPUBLIC AND NORTHWESTERN
CLOUD COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS
CLUSTER OF STORMS IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...WINDS UP
TO 40 MPH AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE NORWAY...SCANDIA...BELLEVILLE...CUBA...CONCORDIA
AND MUNDEN.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3988 9737 3984 9737 3943 9788 3947 9794
      3966 9794 4001 9760 4001 9756
TIME...MOT...LOC 0738Z 220DEG 31KT 3956 9788

WHITMORE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:29 PM CDTSevere Thunderstorm WarningTOPCoffey61 min
May 10, 11:20 PM CDTSpecial Weather StatementTOPCoffey40 min
May 11, 1:35 AM CDTSpecial Weather StatementTOPDouglas40 min
May 11, 1:41 AM CDTSpecial Weather StatementTOPClay49 min
May 11, 2:05 AM CDTSevere Thunderstorm WarningTOPAnderson25 min
May 11, 2:21 AM CDTSpecial Weather StatementTOPDouglas, Franklin, Jefferson24 min
May 11, 2:29 AM CDTSpecial Weather StatementTOPClay46 min
May 11, 2:39 AM CDTSpecial Weather StatementTOPRepublic51 min
May 11, 2:49 AM CDTSevere Thunderstorm WarningTOPCloud, Republic41 min
May 11, 3:33 AM CDTSpecial Weather StatementTOPWashington27 min
May 11, 6:09 PM CDTSpecial Weather StatementTOPRepublic21 min
May 11, 6:59 PM CDTSpecial Weather StatementTOPRepublic31 min

Nearby

Wind Advisories in Kansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.